

India-Australia Wine Regulatory Forum Program

The Leela Palace, New Delhi

DAY 1 - Wednesday 31 May 2023

Time	Session	Who	
9am	Registration Opens		
10:00am - 10:10am	Welcome and Opening remarks	Australian High Commissioner to India	
10:10am - 10:30am	Purpose and aims of the forum and project	Lee Mclean – Australian Grape & Wine	
10:30am – 11:00am	Morning Tea (30min)		
11:00am – 11:30am	Australian grape and wine sector overview	Lee Mclean / Damien Griffante – Australian Grape & Wine	
11:30am - 12:00pm	Indian grape and wine sector overview	Karan Vasani / Ashwin Rodrigues - Wine Growers Association of India	
12pm – 12:30pm	Panel Discussion and Questions	Industry Representatives	
12:30pm-1:30pm	Lunch (1hr)		
1:30pm – 2:00pm	International Forums and cooperation	Damien Griffante – Australian Grape & Wine / Paul Denny - Australian Department of Agriculture, Fisheries and Forestry -	
2:00pm – 2:30pm	Collaboration opportunities Australia's Educational & research facilities	Eric Wilkes – Australian Wine Research Institute	
2:30pm – 3:00pm	Afternoon tea (30min)		
3:00pm – 3:20pm	Austrade – Consumers and opportunities for growing demand for Indian wine	John Southwell - Australian Trade and Investment Commission	
3:20pm – 3:40pm	Alcohol and Health - Australian industry perspective	Lee Mclean – Australian Grape & Wine	
3:40pm – 4:00pm	International understanding of Wine	Rachel Triggs – Wine Australia	
4:00pm – 4:30pm	Panel Discussion and Questions	Lee / John / Rachel	
4:30pm	Close		



DAY 2 - Thursday 1 June 2023

Time	Session	Who
9am	Forum Opens	
9:30am – 10:00am	Indian Wine Standards & Regulation	FSSAI
10:00am -10:30am	Australia Wine Licencing, Standards &	Rachel Triggs – Wine Australia
	Regulation.	Australia
10:30am - 11:00am	Panel Discussion and Questions	FSSAI & Wine Australia
11:00am – 11:20am	Break Morning Tea (20minutes)	
11:20am – 11:40am	Technical and non-commercial samples issues	Damien Griffante –
		Australian Grape & Wine
11:40am -12:10pm	Wine is low risk.	Eric Wilkes – Australian Wine Research Institute
12:10pm – 12:30pm	Panel Discussion and Questions	Eric & Damien
12:30pm – 1:15pm	Lunch (45min)	
1:20pm- 2-20pm	Laboratory Proficiency, Test Methods and Processes	Eric Wilkes – Australian Wine Research Institute
2:20pm – 2:30pm	Outcomes, Next steps and Thanks	Lee Mclean – Australian Grape & Wine
2:30pm	Close	